The Michigan Mathematical Journal

Univalent functions $f(z)$ for which $zf^{\prime} (z)$ is spirallike.

M. S. Robertson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 2 (1969), 97-101.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000208

Digital Object Identifier
doi:10.1307/mmj/1029000208

Mathematical Reviews number (MathSciNet)
MR0244471

Zentralblatt MATH identifier
0175.36602

Subjects
Primary: 30.42

Citation

Robertson, M. S. Univalent functions $f(z)$ for which $zf^{\prime} (z)$ is spirallike. Michigan Math. J. 16 (1969), no. 2, 97--101. doi:10.1307/mmj/1029000208. https://projecteuclid.org/euclid.mmj/1029000208


Export citation